# SDR AWXA9500819

- Difficulty date: December 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 0020 - DURING ROUTINE MAINTENANCE CHECK, FOUND RT OVERHEAD EMERGENCY LIGHTS INOP AT R2 AND R3 DOORS.  RESECURED CONNECTOR ON POWER SUPPLY AT 23 D, E, F, OVERHEAD.  SYSTEM OPS CHECK NORMAL.  STC SA3432NM.  (X)
